# SDR EIA200637

- Difficulty date: March 21, 2006
- Submitted: April 10, 2006
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Aircraft time: 105,137 hours, 25,590 cycles
- Engine: Pwa JT9D7J
- Engine time: 72,607 hours, 25,795 cycles
- System (JASC): 7531 · Compressor Bleed Governor
- Part: Control Valve
- Part number: 7479558
- Part serial: 75881
- Condition: Out Of Adjust
- Location: Engine
- Part time: 2,984 hours, 653 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WHEN PACKS TURNED ON AFTER T/O, COCKPIT FILLED WITH ACIDIC, SWEET FUMES.  ISOLATED PACKS AND BLEED AIR VALVES, WAS UNABLE TO ISOLATE SOURCE.  RETURNED TO FIELD.  FOUND ENGINE EVC OUT OF TRIM.  TRIMMED PER 747MM 71-00-00 TEST 8, PG 580C GROUND RAN FOR 1.5 HOURS WITH NO FURTHER SMOKE OR FUMES NOTED.
